# SDR ASOA2014111011629

- Difficulty date: October 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,646 hours, 11,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CORRODED.     REPLACED THE CROSSBEAM IAW SB670BA-53-041.
